# SDR GTIA2019041853284

- Difficulty date: April 15, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 51,470 hours, 24,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT IN HEAVY RAIN. FA'S REPORTED ODOR OF SOCKS. RAN SUP PROCEDURE-PERFORMED TSM 05-51-00-810-831-A AND FOUND PACK 2 TO BE SOURCE OF ODOR.. NO ODOR. NO ODOR PRESENT FROM ANY OTHER SOURCE SEE LP # 2436418-2 FOR MX ACTION (PACK 2)
